MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced discomfort and pain at the anchor site, the patient underwent a procedure in where the entire system was explanted.Electrocautery was used.The patient is recovered post operatively.The explanted devices will not be return as they were retained per facility policy.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Product family: scs-ipg-r-mri, upn: m365sc12320, model: sc-1232, (b)(6).Product family: scs-linear leads-mri, upn: m365sc2408560, model: sc-2408-56, (b)(6).
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Product family: scs-lead fixation.Upn: m365sc2408560.Model: sc-4319.Serial: (b)(6).Batch: 32546214.Udi: (b)(4).
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced discomfort and pain at the anchor site, the patient underwent a procedure in where the entire system was explanted.Electrocautery was used.The patient is recovered post operatively.The explanted devices will not be return as they were retained per facility policy.Additional information was received that the only devices explanted were sc-4318, lot number 34766846 and sc-4319 lot number 32546214, they were causing discomfort and pain.The patient is great post operatively.The explanted devices will not be return as they were retained per facility policy.

Brand Name
CLIK? X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 -579
*   55112-5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21758595
Report Number3006630150-2025-02084
Device Sequence Number8766717
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318(17)260905(10)34766846
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/05/2026
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number34766846
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/30/2025
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale